# SDR R61A20100547

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 6,407 hours, 5,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS EMERGENCY LIGHTS INOP.  MX REPLACED NR 3 ELPU PER EMB AMM OPS CHECK GOOD.
